Not sure about the magnesium question -- magnesium doesn't usually nauseate people. It can cause loose stools if you take too much or if you take unabsorbable forms of it. Minerals can also be a problem if taken apart from meals, although magnesium can be useful for relaxing the muscles if taken apart from meals before bedtime. The mineral most associated with causing nausea is iron. As for the Bs, the most important for mood are B6 and B12, with folate another player and thiamine and niacinamide and niacin being involved as well with some of the symptoms. The best complex would be what's called a stress B -- it's a B complex focusing on the Bs most involved in the nervous system plus Vitamin C. Some stress Bs also contain relaxant herbs and some also contain adrenal regulating herbs. If you test low in a certain vitamin B, then that would be one you would want to focus on. The most likely for this is B12. Vegetarians in particular can have a problem getting enough B12. But B6 is so involved with manufacturing serotonin and GABA that it is also crucial, but too much of it can cause a neuropathy, so you want the right amount. Because the Bs, particularly B6, B12, and folate, are synergistic with one another, taking too much of one can throw off the balance of the others, which is why B complexes are used, but there are times when just one is taken in deficiency cases.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.